MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE, CUTTING, STERILE, 24FR; MONOPOLAR CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE, CUTTING, STERILE, 24FR; MONOPOLAR CUTTING LOOP
Model Number 27050G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned to the manufacturer.
 
Event or Problem Description
As per an aer from (b)(6) received by the factory in (b)(4): broke inside the uterus.Extension of the intervention for recovery of the broken part.

Brand Name
ELECTRODE, CUTTING, STERILE, 24FR
Common Device Name
MONOPOLAR CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10140857
Report Number9610617-2020-00068
Device Sequence Number19412993
Product Code HIH
UDI-Device Identifier04048551394540
UDI-Public4048551394540
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050G
Device Catalogue Number27050G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;